# SDR DHL2005765507

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Nr 1 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZ STAB T/E NR 1 ELEVATOR ATTACH HINGE LUGS INNER FACES HAS PITTING CORROSION.  BLENDED CORROSION ON LUGS IAW TIMCO REO-983 REV IR DATED 12/01/05.  FOUND LUGS TO BE WITHIN LIMITS, TREATED AND PRIMED IAW B727 SRM 51-20-1.
